

Author: Villamor Enrique
Publisher: Springer Publishing Company
ISSN: 1050-6926
Source: Journal of Geometric Analysis, Vol.19, Iss.3, 2009-07, pp. : 708-718
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this paper we establish results on the existence of nontangential limits for weighted
Related content


Quasiregular self-mappings of manifolds and word hyperbolic groups
Compositio Mathematica, Vol. 143, Iss. 6, 2007-11 ,pp. :






Néron models and limits of Abel–Jacobi mappings
Compositio Mathematica, Vol. 146, Iss. 2, 2010-03 ,pp. :